Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Covering moves


Author: R. Piergallini
Journal: Trans. Amer. Math. Soc. 325 (1991), 903-920
MSC: Primary 57M12; Secondary 57N10
MathSciNet review: 1010413
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a positive answer to a long standing question posed by Montesinos, by introducing new covering moves, in order to relate any two colored diagrams representing the same $ 3$-manifold as simple branched $ 3$-covering of $ {S^3}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M12, 57N10

Retrieve articles in all journals with MSC: 57M12, 57N10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1010413-4
Keywords: Branched covering, covering move, $ 3$-manifold, colored link
Article copyright: © Copyright 1991 American Mathematical Society